# SDR DALA2024041504446

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,989 hours, 4,905 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fitting
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Heater Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER SLIDE FITTING (23DH) FOUND INOPERATIVE.   HEATER SLIDE FITTING (23DH) REMOVED AND REPLACED IAW AMM 52-13-31. BITE TEST CARRIED OUT IAW AMM 30-46-00.  FOUND SATISFACTORY.
